# SDR YADA122908

- Difficulty date: December 29, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1333890311
- Part serial: B1012
- Condition: Damaged
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON AN OPS CHECK FLIGHT, PILOT REPORTED LOW PRESSURE FUEL LIGHT ON THE NR 1 ENG, LIGHT WENT OUT WITH AUX PUMP ON.  REPLACED PUMP.  TEARDOWN OF REMOVED PUMP REVEALED THAT THE PRESSURE CONTROL DIAPHRAGM HAD FAILED POSSIBLY DUE TO AN IMPROPERLY MFG PN RA5361 SPRING PLATE WITH EDGE RADIUS NOT IN CONFORMANCE WITH MFG DRAWING.
